Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 112, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Nov 21, 2011, 11:10 AM CST for Cottle County, Motley County, Texas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 21, 2011, 11:10 AM CST (17:10 UTC)
- Expired
- Nov 21, 2011, 11:45 AM CST
- In force
- 35 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Cottle County, TX, Motley County, TX
The radar
The Lubbock radar (KLBB), 122 km from the middle of the area, began a volume at 17:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 5.2 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1625 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
886 WUUS54 KLUB 211710 SVRLUB TXC101-345-211745- /O.NEW.KLUB.SV.W.0112.111121T1710Z-111121T1745Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LUBBOCK TX 1110 AM CST MON NOV 21 2011 THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MOTLEY COUNTY IN NORTHWEST TEXAS. NORTHWESTERN COTTLE COUNTY IN NORTHWEST TEXAS. * UNTIL 1145 AM CST * AT 1108 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR MATADOR...AND MOVING NORTHEAST AT 40 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE MATADOR...ROARING SPRING...NORTHFIELD AND CEE VEE. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE HAIL...AND VERY HEAVY RAINS ARE EXPECTED WITH THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8067451290. && LAT...LON 3431 10034 3383 10061 3384 10099 3431 10083 TIME...MOT...LOC 1709Z 216DEG 36KT 3395 10080 $$ AMP.22
1 follow-up statement
463 WWUS54 KLUB 211728 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1128 AM CST MON NOV 21 2011 TXC101-345-211745- /O.CON.KLUB.SV.W.0112.000000T0000Z-111121T1745Z/ MOTLEY TX-COTTLE TX- 1128 AM CST MON NOV 21 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN COTTLE AND MOTLEY COUNTIES UNTIL 1145 AM CST... AT 1125 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 9 MILES EAST OF MATADOR...MOVING NORTHEAST AT 45 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE CEE VEE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3431 10034 3394 10055 3395 10095 3431 10083 TIME...MOT...LOC 1725Z 220DEG 37KT 3407 10063 $$ AMP.22
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 21, 10:06 AM CST, 1 hour 4 minutes earlier.
Area forecast discussion, Nov 21, 10:06 AM CST, 1 hour 4 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LUBBOCK TX 1006 AM CST MON NOV 21 2011 .UPDATE... VISIBILITIES HAVE IMPROVED ABOVE ONE QUARTER MILE ACROSS THE DENSE FOG ADVISORY AREA. THEREFORE...HAVE ALLOWED THE ADVISORY TO EXPIRE. THE REST OF THE FORECAST REMAINS ON TRACK. && .PREV DISCUSSION... /ISSUED 638 AM CST MON NOV 21 2011/ DISCUSSION... AFTER CALLING AROUND THE AREA...HAVE DECIDED TO GO AHEAD AND ISSUE A DENSE FOG ADVISORY...GENERALLY ALONG AND WEST OF THE I-27/US-87 CORRIDOR. FOG HAS BEEN OCCASIONALLY DENSE HERE IN LUBBOCK AND SEVERAL LOCATIONS NORTH...WEST AND SOUTHWEST OF LUBBOCK WERE ALSO REPORTING DENSE FOG. ALTHOUGH THE FOG HAS YET TO MOVE INTO THE SOUTHWEST PANHANDLE...IT SHOULD OVER THE NEXT COUPLE HOURS...SO WE HAVE GONE AHEAD AND INCLUDED THEM TOO. WE HAVE RUN THE FOG ADVISORY THROUGH 10 AM...THOUGH IT MAY NEED TO BE EXTENDED IN TIME AS WAA PROCESSES CONTINUE. HOWEVER...INCREASING ASCENT AND DEVELOPING SHOWERS AND THUNDERSTORMS MAY HELP TO MIX THE ATMOSPHERE AND MITIGATE THE FOG...AT LEAST SOMEWHAT. DRIER AIR WAS IN PLACE OFF THE CAPROCK AND KEEPING THE FOG AT BAY THERE FOR NOW. PREV DISCUSSION... /ISSUED 551 AM CST MON NOV 21 2011/ AVIATION... LIFR/VLIFR CONDITIONS IN PLACE AT LBB WITH DZ AND FG...WITH MVFR CONDITIONS AT CDS. EXPECT THE TERMINALS TO STAY SOCKED IN TODAY AS WARM AND MOIST AIR OVERRIDES THE COOL AIR AT THE SURFACE. HOWEVER...SHOWER AND STORM CHANCES WILL INCREASE BY MID-MORNING AT LBB AND LATE MORNING AT CDS. ANY STORMS THAT DEVELOP MAY TEMPORARILY RAISE/SCATTER THE LOWEST CLOUD DECK...WITH THE STRONGER STORMS BRINGING A RISK OF LARGE HAIL. BEST WINDOW FOR STORMS AT LBB WILL BE FROM MID-MORNING TO MID-AFTERNOON...WITH THE WINDOW AT CDS FROM AROUND MIDDAY THROUGH EARLY EVENING. CONDITIONS SHOULD QUICKLY IMPROVE AT LBB LATE THIS EVENING...TOWARD MIDNIGHT...AS DRIER AIR MOVES IN ON WESTERLY WINDS. HOWEVER...LOW CLOUDS/FOG MAY PLAGUE CDS THROUGH THE END OF THE TAF CYCLE. PREV DISCUSSION... /ISSUED 345 AM CST MON NOV 21 2011/ SHORT TERM... PRIMARY FOCUS TODAY IS ON SHOWER AND STORM CHANCES...INCLUDING THE PROSPECTS OF ELEVATED STRONG TO SEVERE CONVECTION. YESTERDAY/S COLD FRONT HAS STALLED OUT WELL SOUTH OF THE AREA INTO CENTRAL TEXAS...WITH CHILLY SFC RIDGING HOLDING SWAY OVER WEST TEXAS. HOWEVER...A SOUTHERLY 25-30 KT LLJ HAS TRANSPORTED IMPROVED LOW-LEVEL MOISTURE UP AN OVER THE COOL SFC AIRMASS. THIS HAS RESULTED IN THE DEVELOPMENT OF AN EXPANSIVE CLOUD DECK /AND AREAS OF FOG AND DRIZZLE/ THAT HAS COVERED ALL BUT THE FAR NORTHWEST ZONES AS OF 9Z. WITHIN THIS WAA REGIME TEMPERATURES ACROSS THE NORTHERN ZONES HAVE ACTUALLY RISEN SEVERAL DEGREES...FROM THE LOWER 30S TO THE MIDDLE AND UPPER 30S. ELSEWHERE...TEMPERATURES WERE STUCK IN THE LOWER AND MIDDLE 40S. THIS LOW/MID LEVEL ISENTROPIC UPGLIDE REGIME SHOULD CONTINUE THROUGH MUCH OF THE DAY WHICH MEANS THE CLOUDS WILL STAY PUT UNTIL DRIER AIR STARTS WORKING IN FROM THE WEST LATER THIS AFTERNOON. THUS...EXPECT A CHILLY DAY TODAY...WITH HIGHS ONLY IN THE 40S FOR MUCH OF THE CENTRAL AND EASTERN ZONES. THE EXCEPTION WILL BE ACROSS THE FAR WEST WHERE SOME LATE AFTERNOON BREAKS MAY GARNER READINGS IN THE 50S OR LOWER 60S. THE OTHER STORY REVOLVES AROUND STORM CHANCES. A QUICK MOVING UPPER TROUGH WAS CURRENTLY PIVOTING EASTWARD THROUGH SOUTHERN CALIFORNIA. THIS TROUGH IS PROJECTED TO RACE EASTWARD ACROSS AZ AND NM TODAY BEFORE SWINGING OVERHEAD THIS EVENING...QUICKLY EXITING INTO THE CENTRAL/SOUTHERN PLAINS BY 12Z TUESDAY. AS THIS SYSTEM APPROACHES THE LARGE SCALE ASCENT WILL INCREASE AND SPREAD FROM WEST TO EAST ACROSS THE AREA. THE INITIAL DEEPER LIFT SHOULD ENTER THE WESTERN ZONES SHORTLY AFTER 12Z. SEVERAL HIGH-RES MODELS AS WELL AS THE OPERATIONAL RUNS OF THE NAM...SREF...GFS AND ECMWF SUGGEST CONVECTION BREAKING OUT ACROSS THE CENTRAL OR WESTERN ZONES AROUND MID-MORNING AND THEN QUICKLY MOVING EAST-NORTHEASTWARD. ALTHOUGH THE CONVECTION SHOULD REMAIN ELEVATED IN NATURE...STEEP MID-LEVEL LAPSE RATES ON THE ORDER OF 8 C/KM...STRONG EFFECTIVE SHEAR AND MUCAPES ON THE ORDER OF 800-1500 J/KG COULD SUPPORT STRONG TO SEVERE CONVECTION...WITH LARGE HAIL THE PRIMARY HAZARD. THE MOST WIDESPREAD ACTIVITY WILL SHIFT INTO THE ROLLING PLAINS THIS AFTERNOON...THOUGH AT LEAST MORE ISOLATED TO SCATTERED ACTIVITY WILL BE POSSIBLE OVER THE REMAINDER OF THE CWA AS THE UPPER TROUGH APPROACHES AND SWINGS BY. RAIN CHANCES SHOULD QUICKLY COME TO AN END TONIGHT AS THE PROGRESSIVE SYSTEM MOVES ON...THOUGH DID MAINTAIN A SLIM CHANCE ACROSS THE EXTREME EASTERN ZONES BEYOND 6Z...IN CASE THE SYSTEM IS A LITTLE SLOWER THAN PROGGED. A PACIFIC FRONT WILL MOVE THROUGH THE SOUTH PLAINS THIS EVENING AND TONIGHT SWEEPING IN DRIER SUBSIDENT AIR. HOWEVER...RESIDUAL LOW-LEVEL MOISTURE COULD SUPPORT PATCHY FOG OVER THE NORTHEAST ZONES. LOWS TONIGHT WILL BE IN THE 30S TO LOWER 40S. LONG TERM... A COOL FRONT WITH NW WINDS WILL FOLLOW THE EXITING SYSTEM ON TUESDAY...BUT WITH AMPLE SUNSHINE AND SOME DOWNSLOPE WARMING...HIGHS ARE EXPECTED TO REBOUND INTO THE 60S. RIDGING AT THE SFC AND ALOFT SETTLES IN FOR WED...BRINGING DRY AND MILD CONDITIONS WITH LIGHT WINDS AND HIGHS CONTINUING IN THE 60S. AS WE HEAD TOWARD THANKSGIVING...WE WILL BE WATCHING AN UPPER-LEVEL TROUGH MOVE EWD THROUGH THE WESTERN STATES. THE GFS AND ECMWF HANDLE THIS SYSTEM QUITE DIFFERENTLY...WITH THE GFS PHASING ENERGY IN THE NRN AND SRN JET STREAMS AND MOVING THE SYSTEM PROGRESSIVELY ACROSS WEST TX LATE THU AND FRI. THE ECMWF CUTS OFF THE SRN BRANCH INTO AN UPPER-LOW WHICH IS SLOWER AND FARTHER SOUTH...AND THE LATEST RUN ACTUALLY SINKS THE UPPER LOW SWD FROM NM INTO NRN MEXICO. THE GIST OF THIS IS THAT WE HAVE LOW CONFIDENCE IN THE PARTICULARS OF THIS SYSTEM. THE OPERATIONAL GFS APPEARS TO BE TOO FAST WHEN COMPARED TO ITS ENSEMBLES...WHILE THE MEANDERING CUTOFF SOLUTION OF THE ECMWF ALSO APPEARS SUSPECT. WE WILL KEEP POPS LOW FOR NOW AND IN EITHER CASE LOW-LVL MOISTURE APPEARS LACKING AND WE/LL HAVE TO RELY ON TOP-DOWN MOISTENING. THANKSGIVING DAY SHOULD BY MILD WITH INCREASING SRLY WINDS AND HIGH CLOUDS BY LATE IN THE DAY...THEN FRIDAY COULD SEE EITHER THE PASSAGE OF THE TROUGH...WITH GUSTY WESTERLY WINDS...AND SOME HIGH-BASED /PROBABLY VIRGA/ SHOWERS PER THE GFS. OR CLOUDY CONDITIONS WITH LIGHTER WINDS AND RAIN CHANCES PERHAPS ACROSS THE WEST PER THE ECMWF. IN EITHER CASE...A COLD FRONT IS EXPECTED TO MOVE THROUGH BY SATURDAY...DROPPING TEMPS BACK TO THE 50S AND 60S FOR SAT AND SUN...BUT LIKELY NOT CHANCE OF RAIN. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 53 34 59 30 64 / 40 20 0 0 0 TULIA 45 35 60 31 63 / 60 20 0 0 0 PLAINVIEW 47 35 61 32 64 / 60 20 0 0 0 LEVELLAND 51 36 63 32 65 / 50 20 0 0 0 LUBBOCK 46 36 64 33 65 / 60 20 0 0 0 DENVER CITY 58 38 65 33 65 / 30 10 0 0 0 BROWNFIELD 53 36 64 34 65 / 40 10 0 0 0 CHILDRESS 44 39 64 36 66 / 80 60 0 0 0 SPUR 46 39 64 37 65 / 70 20 0 0 0 ASPERMONT 47 41 63 37 66 / 70 50 0 0 0 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 01
Hazardous weather outlook, Nov 21, 10:01 AM CST, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1001 AM CST MON NOV 21 2011 TXZ021>044-221615- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1001 AM CST MON NOV 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT CONVECTIVE ELEVATED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE FOR THE REMAINDER OF THE MORNING AND SPREAD TO THE NORTHEAST BEFORE EXITING EAST OF THE AREA TONIGHT. ALTHOUGH TEMPERATURES AT GROUND LEVEL WILL REMAIN CHILLY...MODERATE ELEVATED INSTABILITY AND STRONG WIND SHEAR WILL SUPPORT A FEW SEVERE STORMS CAPABLE OF PRODUCING LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED TODAY.
In the hours before
Local storm report, Nov 21, 9:53 AM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
953 AM CST MON NOV 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 AM HAIL 4 NE ABERNATHY 33.87N 101.80W
11/21/2011 E1.00 INCH HALE TX LAW ENFORCEMENT
&&
EVENT NUMBER LUB1100250
JDVSpecial weather statement, Nov 21, 10:06 AM CST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1006 AM CST MON NOV 21 2011 TXZ023>025-029>031-034>037-040>042-211700- BRISCOE-CROSBY-DICKENS-FLOYD-GARZA-HALE-HALL-HOCKLEY-LUBBOCK-LYNN- MOTLEY-SWISHER-TERRY- 1006 AM CST MON NOV 21 2011 ...SIGNIFICANT WEATHER ADVISORY FOR TERRY...LYNN...GARZA...HOCKLEY... LUBBOCK...CROSBY...DICKENS...HALE...FLOYD...MOTLEY...HALL...BRISCOE AND SWISHER COUNTIES... AT 1000 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERAL CLUSTERS OF STRONG THUNDERSTORMS ACROSS THE CENTRAL AND EASTERN SOUTH PLAINS AND THE SOUTHERN TEXAS PANHANDLE...MOVING NORTHEAST AT 40 MPH. PENNY SIZE HAIL...WINDS SPEEDS UP TO 40 MPH...CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. AMP
Special weather statement, Nov 21, 10:12 AM CST, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1012 AM CST MON NOV 21 2011 TXZ021-211645- PARMER- 1012 AM CST MON NOV 21 2011 ...SIGNIFICANT WEATHER ADVISORY FOR PARMER COUNTY... AT 1009 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EXTREME NORTHWESTERN PARMER COUNTY...MOVING NORTHEAST AT 45 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RHEA. PENNY SIZE HAIL...CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. AMP.22
Special weather statement, Nov 21, 10:25 AM CST, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1025 AM CST MON NOV 21 2011 TXZ021-022-211700- CASTRO-PARMER- 1025 AM CST MON NOV 21 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CASTRO AND PARMER COUNTIES... AT 1021 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER WEST CENTRAL CASTRO COUNTY...MOVING NORTH AT 40 MPH. PENNY SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE EASTER AND SUMMERFIELD. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. AMP.22
Special weather statement, Nov 21, 10:42 AM CST, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1042 AM CST MON NOV 21 2011 TXZ026-211715- CHILDRESS- 1042 AM CST MON NOV 21 2011 ...SPECIAL WEATHER STATEMENT FOR CHILDRESS COUNTY... AT 1038 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF CHILDRESS...MOVING NORTHEAST AT 50 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE CHILDRESS AND TELL. PENNY SIZE HAIL...CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. AMP.22
Special weather statement, Nov 21, 10:56 AM CST, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1056 AM CST MON NOV 21 2011 TXZ022>026-028>032-034>038-211800- BRISCOE-CASTRO-CHILDRESS-COTTLE-CROSBY-DICKENS-FLOYD-HALE-HALL- HOCKLEY-KING-LAMB-LUBBOCK-MOTLEY-SWISHER- 1056 AM CST MON NOV 21 2011 ...SIGNIFICANT WEATHER ADVISORY FOR HOCKLEY...LUBBOCK...CROSBY... DICKENS...KING...LAMB...HALE...FLOYD...COTTLE...MOTLEY...HALL... CHILDRESS...BRISCOE...SWISHER AND CASTRO COUNTIES... AT 1051 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERAL CLUSTERS OF STRONG THUNDERSTORMS ACROSS THE CENTRAL AND EASTERN SOUTH PLAINS...EXTREME SOUTHEASTERN PANHANDLE AND ROLLING PLAINS...MOVING NORTHEAST AT 40 MPH. PENNY SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THE STRONGEST STORMS. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. AMP.22
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 21, 6:21 AM CST | Dense Fog Advisory | LUB | Bailey, Castro, Cochran, Hale, Hockley, Lamb and 6 more | 4 hr |
| Nov 21, 8:43 AM CST | Severe Thunderstorm Warning | LUB | Hockley, Lubbock | 32 min |
| Nov 21, 9:14 AM CST | Severe Thunderstorm Warning | LUB | Hale, Hockley, Lubbock | 61 min |
| Nov 21, 9:40 AM CST | Severe Thunderstorm Warning | LUB | Crosby, Garza | 37 min |
| Nov 21, 10:06 AM CST | Severe Thunderstorm Warning | LUB | Crosby, Dickens | 39 min |
| Nov 21, 10:17 AM CST | Severe Thunderstorm Warning | LUB | Motley | 28 min |
| Nov 21, 11:46 AM CST | Severe Thunderstorm Warning | LUB | Floyd, Hale, Lubbock | 43 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.